Advertisement

Lithuanian Mathematical Journal

, Volume 20, Issue 2, pp 131–134 | Cite as

Discreteness of the spectrum of a boundary-value problem

  • J. Macionis
Article
  • 9 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Macionis, “On the solvability of a first-order operator boundary-value problem,” Liet. Mat. Rinkinys,14, No. 4, 109–116 (1974).Google Scholar
  2. 2.
    N. Dunford and J. T. Schwartz, Linear Operators. Part 1. General Theory, Wiley (1958).Google Scholar
  3. 3.
    N. Dunford and J. T. Schwartz, Linear Operators. Part 2, Spectral Theory, Wiley (1971).Google Scholar
  4. 4.
    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc. (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • J. Macionis

There are no affiliations available

Personalised recommendations